Topological Methods in Nonlinear Analysis

Multiple normalized solutions for Choquard equations involving Kirchhoff type perturbation

Zeng Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the existence of critical points of the $C^1$ functional \begin{equation*} E(u)=\frac{a}{2}\int_{\mathbb R^N}|\nabla u|^2dx+\frac{b}{4}\bigg(\int_{\mathbb R^N}|\nabla u|^2dx\bigg)^2-\frac{1}{2p}\int_{\mathbb R^N}(I_\alpha*|u|^p)|u|^pdx \end{equation*} under the constraint \begin{equation*} S_c=\bigg\{u\in H^1(\mathbb R^N)\ \bigg\vert\ \int_{\mathbb R^N}|u|^2dx=c^2\bigg\}, \end{equation*} where $a> 0$, $b> 0$, $N\geq3$, $\alpha\in(0,N)$, $ (N+\alpha)/{N}< p< (N+\alpha)/(N-2)$ and $I_{\alpha}$ is the Riesz Potential. When $p$ belongs to different ranges, we obtain the threshold values separating the existence and nonexistence of critical points of $E$ on $S_c$. We also study the behaviors of the Lagrange multipliers and the energies corresponding to the constrained critical points when $c\to 0$ and $c\to +\infty$, respectively.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 54, Number 1 (2019), 297-319.

Dates
First available in Project Euclid: 22 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1563760817

Digital Object Identifier
doi:10.12775/TMNA.2019.046

Citation

Liu, Zeng. Multiple normalized solutions for Choquard equations involving Kirchhoff type perturbation. Topol. Methods Nonlinear Anal. 54 (2019), no. 1, 297--319. doi:10.12775/TMNA.2019.046. https://projecteuclid.org/euclid.tmna/1563760817


Export citation

References

  • C. Alves, F. Gao, M. Squassina and M. Yang, Singularly perturbed critical Choquard equations, J. Differential Equations 263 (2017), 3943–3988.
  • J. Bellazzini, L. Jeanjean and T. Luo, Existence and instability of standing waves with prescribed norm for a class of Schrödinger-Poisson equations, Proc. Lond. Math. Soc. 107 (2013), 303–339.
  • J. Bellazzini and G. Siciliano, Scaling properties of functionals and existence of constrained minimizers, J. Funct. Anal. 261 (2011), 2486–2507.
  • W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Commun. Pure Appl. Math. 59 (2006), 330–343.
  • Y. Deng, L. Lu and W. Shuai, Constraint minimizers of mass critical hartree energy functionals: Existence and mass concentration, J. Math. Phys. 56 (2015), 249–261.
  • Y. Deng, S. Peng and W. Shuai, Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in $\bbr^3$, J. Funct. Anal. 269 (2015), 3500–3527.
  • G. Figueiredo, N. Ikoma and J. Santos Júnior, Existence and concentration result for the Kirchhoff type equations with general nonlinearities, Arch. Ration. Mech. Anal. 213 (2014), 931–979.
  • Y. He and G. Li, Standing waves for a class of Kirchhoff type problems in $\bbr^3$ involving critical Sobolev exponents, Calc. Var. Partial Differential Equations 54 (2015), 3067–3106.
  • X. He and W. Zou, Existence and concentration behavior of positive solutions for a Kirchhoff equation in $\bbr^3$, J. Differential Equations 252 (2012), 1813–1834.
  • L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal. 28 (1997), 1633–1659.
  • L. Jeanjean, T. Luo and Z. Wang, Multiple normalized solutions for quasi-linear Schrodinger equations, J. Differential Equations 259 (2016), 3894–3928.
  • G. Kirchhoff, Mechanik, Leipzig, Teubner, 1883.
  • G. Li and H. Ye, Existence of positive ground state solutions for the nonlinear Kirchhoff type equations in $\bbr^3$, J. Differential Equations 257 (2014), 566–600.
  • G. Li and H. Ye, The existence of positive solutions with prescribed $L^2$-norm for nonlinear Choquard equations, J. Math. Phys. 55 (2014), 251–268.
  • S. Li, J. Xiang and X. Zeng, Ground states of nonlinear Choquard equations with multi-well potentials, J. Math. Phys. 57 (2016), 081515.
  • Y. Li, F. Li and J. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations 253 (2012), 2285–2294.
  • E. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Stud. Appl. Math. 57 (1977), 93–105.
  • L. Ma and L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal. 195 (2010), 455–467.
  • I. Moroz, R. Penrose and P. Tod, Spherically-symmetric solutions of the Schröinger–Newton equations, Classical Quantum Gravity 15 (1998), 2733–2742.
  • V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal. 265 (2013), 153–184.
  • V. Moroz and J. Van Schaftingen, Existence of groundstates for a class of nonlinear Choquard equations, Trans. Amer. Math. Soc. 367 (2015), 6557–6579.
  • V. Moroz and J. Van Schaftingen, Semi-classical states for the Choquard equation, Calc. Var. Partial Differential Equations 52 (2015), 199–235.
  • V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Hardy–Littlewood–Sobolev critical exponent, Commun. Contemp. Math. 17 (2014), 1550005.
  • V. Moroz and J. Van Schaftingen, A guide to Choquard equation, J. Fixed Point Theory Appl. 19 (2017), 773–813.
  • S. Pekar, Untersuchung über die Elektronentheorie der Kristalle, Berlin, Akademie Verlag, 1954.
  • J. Wang, L. Tian, J. Xu and F. Zhang, Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth, J. Differential Equations 253 (2012), 2314–2351.
  • M. Yang, J. Zhang and Y. Zhang, Multi-peak solutions for nonlinear Choquard equation with a general nonlinearity, Comm. Pure Appl. Anal. 16 (2017), 493–512.
  • H. Ye, Mass minimizers and concentration for nonlinear Choquard equations in $\bbr^N$, Topol. Methods Nonlinear Anal. 48 (2016), 393–417.
  • H. Ye, The sharp existence of constrained minimizers for a class of nonlinear Kirchhoff equations, Math. Methods Appl. Sci. 38 (2015), 2663–2679.
  • H. Ye, The existence of normalized solutions for $L^2$-critical constrained problems related to Kirchhoff equations, Z. Angew. Math. Phys. 66 (2015), 1483–1497.
  • X. Zeng and Y. Zhang, Existence and uniqueness of normalized solutions for the Kirchhoff equation, Appl. Math. Lett. 74 (2017), 52–59.
  • Z. Zhang and K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl. 317 (2006), 456–463.